# SDR 06FDEA03004

- Difficulty date: August 18, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 29,153 hours, 17,079 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK AGING AIRCRAFT INSPECTION, IDENTIFIED EXTERNAL FUSELAGE SKIN REPAIR INSTALLED WITHOUT FAA APPROVED DATA.  REPAIR IS LOCATED AT STA.640 BETWEEN STRINGERS 24L AND STR 28L.  REMOVED AND REPLACED REPAIR PER B727 SRM 53-30-3 FIG 5 PG 22.  INSTALLED EXTERNAL REPAIR TO FUSELAGE AT STA 640 REF SRM 53-30-3 FIG 5.  ALSO, INSTALLED STR REPAIRS ON STR 25, 26 AND 27.  REF SRM 53-10-3 FIG 1 AND FED EX EA 7-5310-99288.
